Skip to Main content Skip to Navigation
Journal articles

Some results concerning maximum Renyi entropy distributions

Document type :
Journal articles
Complete list of metadata
Contributor : Christophe Vignat Connect in order to contact the contributor
Submitted on : Sunday, September 11, 2011 - 1:16:38 PM
Last modification on : Saturday, January 15, 2022 - 3:57:14 AM

Links full text



Oliver Johnson, Christophe Vignat. Some results concerning maximum Renyi entropy distributions. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2007, 43 (3), pp.339-351. ⟨10.1016/j.anihpb.2006.05.001⟩. ⟨hal-00621832⟩



Les métriques sont temporairement indisponibles